# SDR AALA20121001026

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- Aircraft time: 63,778 hours, 26,968 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sense Line
- Condition: Disconnected
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED RIGHT PACK FAILED WITH LEFT PACK ON PLACARD.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  RECONNECTED SENSE LINE TO FLOW CONTROL VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
